# SDR UHLA2014082000560

- Difficulty date: August 20, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 27,947 hours, 17,202 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDSHIELD CRACKED DURING CRUISE.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  R & R CAPTAIN'S WINDSHIELD, PRESSURE TEST GOOD.
